# SDR SIMA20140403013

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,517 hours, 28,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT STRIP WIRE INSULATION TORN.  REPAIRED USING HEAT SHRINK RNF-100-1/8-WH & RNF-100-3/16-WH IAW SWPM 20-21-00 STEP 7.
